My Library

University LibraryCatalogue

     
Limit search to items available for borrowing or consultation
Result Page: Previous Next
Can't find that book? Try BONUS+
 
Look for full text

Search Discovery

Search CARM Centre Catalogue

Search Trove

Add record to RefWorks

E-RESOURCE

Title Journal of mathematics and music [electronic resource] : mathematical and computational approaches to music theory, analysis, composition and performance.

Published [Abingdon, England] : Taylor & Francis, 2007-
Dates of Publication Vol. 1, no. 1 (Mar. 2007)-

Copies

Location Call No. Status
 UniM INTERNET resource    AVAILABLE
Frequency Three issues per year
Notes Title from journal homepage (Informaworld, viewed May 30, 2008).
System notes Mode of access: World Wide Web.
Issuing body notes Official journal of the Society for Mathematics and Computation in Music.
Notes Latest issue consulted: Vol. 2, no. 1 (Mar. 2008) (Informaworld, viewed May 30, 2008).
Other author Society for Mathematics and Computation in Music.
Subject Music -- Mathematics -- Periodicals.
Music theory -- Mathematics -- Periodicals.
Composition (Music) -- Mathematics -- Periodicals.
Periodicals.
Electronic journals.
Abbreviated title JOURNAL OF MATHEMATICS AND MUSIC: MATHEMATICAL AND COMPUTATIONAL APPROACHES TO MUSIC THEORY, ANALYSIS, COMPOSITION AND PERFORMANCE
J. MATH. MUSIC
JOURNAL OF MATHEMATICS AND MUSIC
J MATH MUSIC
ISSN 1745-9737